# SDR UPS99230241

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING CARD 973519, FOUND CORROSION ON INNER SKIN AT BS 1005, RBL 7, WL 148.  REMOVED CORRODED SECTION OF SKIN AT BS 1005, RBL 7, WL 148 AND REPAIRED IAW ER NR 99-5802 AND SRM 53-30-03 FIG 3A.
